Hello Desperate. I did some reading up and could not find anything, where it was reported that having tinnitus was a side effect from taking ketamine. It doesn't mean that it hasn't occured, its just not mentioned as a side effect, adverse or common. You might ask your doctor to confirm or get her/his opinion. I do hope it leaves you, and best of wishes,
- Ketamine Information for Consumers
- Ketamine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ketamine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 May 2010 • 6 answers
Ketamine - Are there any parents out there who have problems with their children and Ketamine abuse?
Posted 25 Jun 2011 • 2 answers
Posted 7 Nov 2013 • 1 answer
Posted 31 May 2014 • 1 answer
My 16 year old daughter has a bad rash all over her face and neck She had a ketamine infusion for 8?
Posted 25 Mar 2015 • 2 answers